# SDR HEEA0014761

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Engine: Allsn 250C30S
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 7630103901102
- Condition: Malfunctioned
- Location: Engine Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR MOTOR ROUTES TOO LONG BEFORE SHAFT TURNS.
